# SDR SWAA2025071787659

- Difficulty date: July 3, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 29,622 hours, 14,802 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231ZF DELAMINATED AND DENTED.   REMOVED AND REPLACED FLOOR PANEL 231ZF PER AMM 53-21-00.
